# SDR GTIA2017112502255

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 3,634 hours, 1,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSING 3000 FT, FA CALLED AND REPORTED A MUSKY ODOR.  NO ODOR WAS NOTICED IN THE COCKPIT.  THIS OCCURED APROXIMATELY 3 MINUTES PRIOR TO LANDING. FOLLOWED TSM IAW 05-50-00/21-00-00 FOR CABN ODOR WAS NOT ABLE TO DUPLICATE OCCURANCE.  PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTOL SYSTEM IAW AMM 21-00-00.  REMOVED AND REPLACED RECIRCULATION FILTER IAW AMM 21-21-41. NO FURTHER ACTION REQUIRED.
